Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Darboux retracts


Authors: Fred Roush, Richard G. Gibson and Kenneth R. Kellum
Journal: Proc. Amer. Math. Soc. 79 (1980), 491-494
MSC: Primary 54C08; Secondary 54C15, 54C20
MathSciNet review: 568000
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Darboux retracts are defined, and it is proved that any continuum contained in a separable metric space is a Darboux retract. This leads immediately to a very general extension theorem.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54C08, 54C15, 54C20

Retrieve articles in all journals with MSC: 54C08, 54C15, 54C20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1980-0568000-6
PII: S 0002-9939(1980)0568000-6
Keywords: Darboux retracts, condition L, absolute Darboux retract
Article copyright: © Copyright 1980 American Mathematical Society